# SDR CALA9900618

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13066
- Make and model: Doug DC-10-30
- Aircraft serial: 46591
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1841-1887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTRAL FLOORBEAM (NR 2) CORRODED BETWEEN STA 1841 AND 1887.  THE FLOORBEAM WAS REPLACED IAW SRM 51-31-01.
